Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The integrability problem for Lie equations


Author: Hubert Goldschmidt
Journal: Bull. Amer. Math. Soc. 84 (1978), 531-546
MSC (1970): Primary 58H05, 22E65, 58G99, 35N10, 53C10
DOI: https://doi.org/10.1090/S0002-9904-1978-14492-9
MathSciNet review: 0517116
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Buttin and P. Molino, Théorème général d'équivalence pour les pseudogroupes de Lie plats transitifs, J. Differential Geometry 9 (1972), 347-354. MR 353382
  • 2. É. Cartan, Sur la structure des groupes infinis de transformations, Ann. Sci. École Norm. Sup. 21 (1904), 153-206; 22 (1905), 219-308; Oeuvres complètes: II, vol. 2, Groupes infinis, systèmes différentiels, théories d'équivalence, Gauthier-Villars, Paris, 1953, pp. 571-714.
  • 3. É. Cartan, La structure des groupes infinis, Oeuvres complètes: II, vol. 2, Gauthier-Villars, Paris, 1953, pp. 1335-1384. MR 58523
  • 4. J. F. Conn, A new class of counterexamples to the integrability problem, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 2655-2658. MR 464334
  • 5. J. F. Conn, Non-abelian minimal closed ideals of transitive Lie algebras, Ph.D. thesis, Princeton Univ., Princeton, N. J., 1978. MR 595686
  • 6. H. Goldschmidt, Existence theorems for analytic linear partial differential equations, Ann. of Math. (2) 86 (1967), 246-270. MR 219859
  • 7. H. Goldschmidt, Prolongations of linear partial differential equations. I. A conjecture of Élie Cartan, Ann. Sci. École Norm. Sup. (4) 1 (1968), 417-444. MR 235584
  • 8. H. Goldschmidt, On the Spencer cohomology of a Lie equation, Proc. Sympos. Pure Math., vol. 23 Amer. Math. Soc., Providence, R. I., 1973, pp. 379-385. MR 343322
  • 9. H. Goldschmidt, Sur la structure des équations de Lie: I. Le troisième théorème fondamental, J. Differential Geometry 6 (1972), 357-373. MR 301768
  • 10. H. Goldschmidt, Sur la structure des équations de Lie: II. Équations formellement transitives, J. Differential Geometry 7 (1972), 67-95. MR 326783
  • 11. H. Goldschmidt, Sur la structure des équations de Lie: III. La cohomologie de Spencer, J. Differential Geometry 11 (1976), 167-223. MR 517115
  • 12. H. Goldschmidt and D. Spencer, On the non-linear cohomology of Lie equations. I, II, Acta Math. 136 (1976), 103-239. MR 445566
  • 13. H. Goldschmidt and D. Spencer, On the non-linear cohomology of Lie equations. III, IV, J. Differential Geometry 13 (1978).
  • 14. V. W. Guillemin, A Jordan-Hölder decomposition for a certain class of infinite dimensional Lie algebras, J. Differential Geometry 2 (1968), 313-345. MR 263882
  • 15. V. W. Guillemin and S. Sternberg, An algebraic model of transitive differential geometry, Bull. Amer. Math. Soc. 70 (1964), 16-47. MR 170295
  • 16. V. W. Guillemin and S. Sternberg, The Lewy counterexample and the local equivalence problem for G-structures, J. Differential Geometry 1 (1967), 127-131. MR 222800
  • 17. A. Kumpera and D. Spencer, Lie equations. Vol. I. General theory, Ann. of Math. Studies No. 73, Princeton Univ. Press and Univ. of Tokyo Press, 1972. MR 380908
  • 18. M. Kuranishi and A. A. M. Rodrigues, Quotients of pseudo groups by invariant fiberings, Nagoya Math. J. 24 (1964), 109-128. MR 168705
  • 19. B. Malgrange, Équations de Lie. I, II, J. Differential Geometry 6 (1972), 503-522; 7 (1972), 117-141. MR 326784
  • 20. P. Molino, Théorie des G-structures: Le problème d'équivalence. Lecture Notes in Math., vol. 588, Springer-Verlag, Berlin and New York, 1977. MR 517117
  • 21. A. S. Pollack, The integrability problem for pseudogroup structures, J. Differential Geometry 9 (1974), 355-390. MR 353383
  • 22. D. C. Spencer, Deformation of structures on manifolds defined by transitive, continuous pseudogroups. I, II, Ann. of Math. (2) 76 (1962), 306-445. MR 156363

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58H05, 22E65, 58G99, 35N10, 53C10

Retrieve articles in all journals with MSC (1970): 58H05, 22E65, 58G99, 35N10, 53C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14492-9

American Mathematical Society